Publications by the researcher in collaboration with CARLOS DEHESA MARTINEZ (15)


  1. A new integral identity involving the elliptic integral E (m)

    Applied Mathematics and Computation, Vol. 221, pp. 568-570


  1. Complex point source for the 3D laplace operator

    Progress in Electromagnetics Research, Vol. 127, pp. 445-459


  1. Complex polar coordinates in electromagnetics

    Journal of Electromagnetic Waves and Applications, Vol. 25, Núm. 2, pp. 389-398

  2. Transition between free-space Helmholtz equation solutions with plane sources and parabolic wave equation solutions

    Journal of the Optical Society of America A: Optics and Image Science, and Vision, Vol. 28, Núm. 6, pp. 1003-1006


  1. 3d complex beams in the spatial and the spectral domains

    Journal of Electromagnetic Waves and Applications, Vol. 24, Núm. 8-9, pp. 1103-1112


  1. Plane wave spectrum of 2d complex beams

    Journal of Electromagnetic Waves and Applications, Vol. 23, Núm. 8-9, pp. 1123-1131


  1. Regularization of complex beams

    Mathematical Methods in Electromagnetic Theory, MMET, Conference Proceedings


  1. Complex analysis of the induced currents on a perfectly conducting plane under complex beam incidence

    Progress in Electromagnetics Research, Vol. 76, pp. 299-326

  2. Diffraction of 2D complex beams by a perfect conductor half-plane: A spectral approach

    Proceedings of the International Conference Days on Diffraction 2007, DD


  1. A first approach to equivalent sources of 2D complex beams solutions

    European Space Agency, (Special Publication) ESA SP

  2. About complex extensions and their application in electromagnetics

    Complex Computing-Networks

  3. Complex analysis of the lossy-transmission line theory: A generalized Smith chart

    Turkish Journal of Electrical Engineering and Computer Sciences, Vol. 14, Núm. 1, pp. 173-194

  4. Spectral considerations about 2D paraxial and non-paraxial beam solutions

    Progress in Electromagnetics Research Symposium


  1. Analytical parametrization of a 2D real propagation space in terms of complex electromagnetic beams

    IEICE Transactions on Electronics, Vol. E80-C, Núm. 11, pp. 1434-1439